Regression models for relative survival

Dickman, PW; Sloggett, A; Hills, M; Hakulinen, T; (2004) Regression models for relative survival. Statistics in medicine, 23 (1). pp. 51-64. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.1597

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.1597

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar